On the quadratic derivative of exponential probabilities

František Rublík

Aplikace matematiky (1980)

  • Volume: 25, Issue: 4, page 267-272
  • ISSN: 0862-7940

Abstract

top
In the paper it is shown that exponential families of probabilities have the quadratic derivative of the likelihood ratio, and explicit formulas for this derivative are derived.

How to cite

top

Rublík, František. "On the quadratic derivative of exponential probabilities." Aplikace matematiky 25.4 (1980): 267-272. <http://eudml.org/doc/15150>.

@article{Rublík1980,
abstract = {In the paper it is shown that exponential families of probabilities have the quadratic derivative of the likelihood ratio, and explicit formulas for this derivative are derived.},
author = {Rublík, František},
journal = {Aplikace matematiky},
keywords = {quadratic derivative; exponential family density; quadratic derivative; exponential family density},
language = {eng},
number = {4},
pages = {267-272},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the quadratic derivative of exponential probabilities},
url = {http://eudml.org/doc/15150},
volume = {25},
year = {1980},
}

TY - JOUR
AU - Rublík, František
TI - On the quadratic derivative of exponential probabilities
JO - Aplikace matematiky
PY - 1980
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 25
IS - 4
SP - 267
EP - 272
AB - In the paper it is shown that exponential families of probabilities have the quadratic derivative of the likelihood ratio, and explicit formulas for this derivative are derived.
LA - eng
KW - quadratic derivative; exponential family density; quadratic derivative; exponential family density
UR - http://eudml.org/doc/15150
ER -

References

top
  1. R. Engelking, An Outline of General Topology, (in Polish). Warszawa 1968. (1968) Zbl0157.53001MR0230273
  2. R. A. Johnson G. G. Roussas, 10.1214/aoms/1177697497, Ann. Math. Stat. 40 (1969), 1207-1215. (1969) Zbl0188.51401MR0264753DOI10.1214/aoms/1177697497
  3. R. A. Johnson G. G. Roussas, 10.1214/aoms/1177696969, Ann. Math. Stat. 41 (1970), 918-938. (1970) Zbl0205.19901MR0279925DOI10.1214/aoms/1177696969
  4. R. A. Johnson G. G. Roussas, Applications of Contiguity to Multiparameter Hypotheses Testing, Proceedings of the Sixth Berkeley Symposium on Math. Stat. and Prob. Zbl0233.62008
  5. E. L. Lehman, Testing Statistical Hypotheses, New York 1959. (1959) MR0107933
  6. F. Leja, Complex Functions, (in Polish). Warszawa 1971. (1971) 
  7. G. G. Roussas, Контигуальность вероятностных мер, Москва 1975. (1975) Zbl0368.62014

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.